ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/50392
Record Status Checked
Record Id 50392
Title Discrete interpolation norms with applications
Contributors
Abstract We describe norm representations for interpolation spaces generated by finite-dimensional subspaces of Hilbert spaces. These norms are products of integer and non-integer powers of the Grammian matrices associated with the generating pair of spaces for the interpolation space. We include a brief description of some of the algorithms which allow the efficient computation of matrix powers. We consider in some detail the case of fractional Sobolev spaces both for positive and negative indices together with applications arising in preconditioning techniques. Numerical experiments are included.
Organisation CSE , CSE-NAG , STFC
Keywords Approximation of PDE , Pseudo differential operators , Interpolation Sobolev spaces
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article SIAM J Numer Anal (2008). Honehalfinal.pdf 2008
Journal Article SIAM J Numer Anal 47, no. 4 (2008): 2924-2951. doi:10.1137/080729360 SNA002924.pdf 2008
Report RAL Technical Reports RAL-TR-2008-012. 2008. arlogTR2008_12.pdf 2008
Showing record 1 of 1